Inequalities for Chebyshev Functional in Banach Algebras

[img]
CU.pdf (371kB)
Restricted to Repository staff only

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Boldea, MV and Megan, M (2017) Inequalities for Chebyshev Functional in Banach Algebras. Cubo : A Mathematical Journal, 19 (1). 53 - 77. ISSN 0716-7776

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36643
DOI https://doi.org/10.4067/S0719-06462017000100004
Official URL https://scielo.conicyt.cl/scielo.php?script=sci_ar...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Banach algebras; Power series; Exponential function; Resolvent function; Norm inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login